# SDR 99ZZZX2581

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9562P
- Make and model: Cessna 172R
- Aircraft serial: 17280499
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Firewall
- Part number: 05530313
- Condition: Cracked
- Location: Fuselage
- Part time: 297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W CESSNA SB 98-53-02.  FOUND FIREWALL CRACKED AT LOWER COWLING MOUNT BRACKET ADJACENT TO BATTERY BOX.  CRACK EXTENDED THROUGH INNER BRACKET RIVET HOLES APPROXIMATELY 2 INCHES IN LENGTH.  ALSO FOUND LOWER COWL SHOCK MOUNTS, P/N J7444-36, TORN.  SUBMITTER STATED THE ACFT SERIAL NUMBER IS NOT INCLUDED IN THE SERVICE BULLETIN EFFECTIVITY.
